Headaches For Days Despite Taking Medication

Illustration of Headaches For Days Despite Taking Medication
Illustration: Headaches For Days Despite Taking Medication

Bismillah … Good night doc. These past few days my head aches, even though I have been taking medicine for the pain. And this has been for days and illnesses from waking up and going to sleep again. The pain is like being stabbed … Please explain doc, about the causes and solutions … Thank you

1 Answer:

Hello Adillah, thank you for asking to HealthReplies.com.


Let me introduce myself that Dr. Rio will answer your question.


Headaches or pain in the head area can appear suddenly or gradually. Headaches can feel like throbbing, prickling, spinning, or being depressed feels heavy. Headaches can be caused by various things. It could be due to factors of the head structure such as disorders of the neck and head muscles, chemical activity in the brain, blood vessels or nerves. Besides headaches can also be caused by a problem or disease such as flu, infection or inflammation in the ENT, dental problems, dietary factors, history of the use of headgear that is too tight.


From complaints that you feel, can lead to a diagnosis of disease such as:

Tension headache
Cluster headache
Migraine

To be sure, you should do a doctor's examination to do further tests on you. Right now what you can do is:

Enough rest.
Maintain a nutritious diet.
Consumption of enough water.
Avoid smoking and caffeinated / alcoholic drinks.
Avoid fatty foods and high cholesterol.
Enough exercise.
Take over-the-counter pain relievers at pharmacies such as ibuprofen, paracetamol, etc.
Consult a doctor if complaints continue.

That's all the answers I can give. Thank you :)

: by

Related Question

Sudden Difficulty Breathing When Yelled At?

Sudden Difficulty Breathing When Yelled At?

(6 months ago)

Hello, I’m 19 years old. Left by a mother since I graduated elementary school. I live with my father and brothers. I have 2 younger brothers and sisters who live outside the ... Read more

Treatment Of Hypertension In The Elderly?

Treatment Of Hypertension In The Elderly?

(16 days ago)

Doctor, here I want to ask my father is sick with fever since yesterday I took the hot paracetamol medicine and it didn’t go down, my BP just measured 150 / 80mmhg, what medi... Read more

The Legs Cannot Bend And Walk Due To Dislocation Of The Knee Bones?

The Legs Cannot Bend And Walk Due To Dislocation Of The Knee Bones?

(3 months ago)

Good afternoon, a month ago my mother had an accident where her knee bone shifted and was immediately taken to the massage therapist, after a month, but my mother’s legs coul... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *